About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 416520, 10 pages
http://dx.doi.org/10.1155/2013/416520
Research Article

A Matrix Lie Superalgebra and Its Applications

1School of Information Engineering, Hangzhou Dianzi University, Hangzhou, Zhejiang 310018, China
2School of Science, Hangzhou Dianzi University, Hangzhou, Zhejiang 310018, China
3School of Science, Ningbo University, Ningbo, Zhejiang 315211, China

Received 24 August 2013; Accepted 30 November 2013

Academic Editor: Xing Biao Hu

Copyright © 2013 Jingwei Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Z. Tu, “The trace identity, a powerful tool for constructing the Hamiltonian structure of integrable systems,” Journal of Mathematical Physics, vol. 30, no. 2, pp. 330–338, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X.-B. Hu, “An approach to generate superextensions of integrable systems,” Journal of Physics A, vol. 30, no. 2, pp. 619–632, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. B. Hu, Integrable systems and related problems [Doctoral dissertation], Computing Center of Academia Sinica, 1990.
  4. W.-X. Ma, J.-S. He, and Z.-Y. Qin, “A supertrace identity and its applications to superintegrable systems,” Journal of Mathematical Physics, vol. 49, no. 3, Article ID 033511, 13 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Yu, J. He, Y. Cheng, and J. Han, “A novel symmetry constraint of the super cKdV system,” Journal of Physics A, vol. 43, no. 44, Article ID 445201, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S.-X. Tao and T.-C. Xia, “Lie algebra and lie super algebra for integrable couplings of C-KdV hierarchy,” Chinese Physics Letters, vol. 27, no. 4, Article ID 040202, 4 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. X.-G. Geng and L.-H. Wu, “A super extension of Kaup-Newell hierarchy,” Communications in Theoretical Physics, vol. 54, no. 4, pp. 594–598, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S.-X. Tao, T.-C. Xia, and H. Shi, “Super-KN hierarchy and its super-Hamiltonian structure,” Communications in Theoretical Physics, vol. 55, no. 3, pp. 391–395, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Vijayajayanthi, T. Kanna, and M. Lakshmanan, “Bright-dark solitons and their collisions in mixed N -coupled nonlinear Schrödinger equations,” Physical Review A, vol. 77, no. 1, Article ID 013820, 18 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Rajendran, P. Muruganandam, and M. Lakshmanan, “Interaction of dark-bright solitons in two-component Bose-Einstein condensates,” Journal of Physics B, vol. 42, no. 14, Article ID 145307, 5 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. Q.-H. Park and H. J. Shin, “Painlevé analysis of the coupled nonlinear Schrödinger equation for polarized optical waves in an isotropic medium,” Physical Review E, vol. 59, no. 2, pp. 2373–2379, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Ma and R. Zhou, “Adjoint symmetry constraints of multicomponent AKNS equations,” Chinese Annals of Mathematics B, vol. 23, no. 3, pp. 373–384, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Zhang, “A multi-component matrix loop algebra and a unified expression of the multi-component AKNS hierarchy and the multi-component BPT hierarchy,” Physics Letters A, vol. 342, no. 1-2, pp. 82–89, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. P. Fordy and P. P. Kulish, “Nonlinear Schrödinger equations and simple Lie algebras,” Communications in Mathematical Physics, vol. 89, no. 3, pp. 427–443, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. Tsuchida, H. Ujino, and M. Wadati, “Integrable semi-discretization of the coupled modified KdV equations,” Journal of Mathematical Physics, vol. 39, no. 9, pp. 4785–4813, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. Tsuchida and M. Wadati, “New integrable systems of derivative nonlinear Schrödinger equations with multiple components,” Physics Letters A, vol. 257, no. 1-2, pp. 53–64, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W.-X. Ma and R. Zhou, “Adjoint symmetry constraints leading to binary nonlinearization,” Journal of Nonlinear Mathematical Physics, vol. 9, supplement 1, pp. 106–126, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W.-X. Ma, “Multi-component bi-Hamiltonian Dirac integrable equations,” Chaos, Solitons & Fractals, vol. 39, no. 1, pp. 282–287, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. V. S. Gerdzhikov, G. G. Grakhovski, and N. A. Kostov, “Multicomponent equations of the nonlinear Schrödinger type on symmetric spaces and their reductions,” Theoretical and Mathematical Physics, vol. 144, no. 2, pp. 1147–1156, 2005.
  20. V. S. Gerdjikov and N. A. Kostov, “Reductions of multicomponent mKdV equations on symmetric spaces of DIII-type,” Symmetry, Integrability and Geometry: Methods and Applications, vol. 4, article 029, 30 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y.-P. Sun and H.-W. Tam, “A hierarchy of non-isospectral multi-component AKNS equations and its integrable couplings,” Physics Letters A, vol. 370, no. 2, pp. 139–144, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. Dong and X. Gong, “A (2+1)-dimensional multi-component AKNS integrable hierarchy and its expanding model,” Chaos, Solitons & Fractals, vol. 33, no. 3, pp. 945–950, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  23. F. Yu and L. Li, “A new matrix Lie algebra, the multicomponent Yang hierarchy and its super-integrable coupling system,” Applied Mathematics and Computation, vol. 207, no. 2, pp. 380–387, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. A. Dickey, “Additional symmetries of KP, Grassmannian, and the string equation. II,” Modern Physics Letters A, vol. 8, no. 14, pp. 1357–1377, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. H.-X. Wu, X.-J. Liu, and Y.-B. Zeng, “Two new multi-component BKP hierarchies,” Communications in Theoretical Physics, vol. 51, no. 2, pp. 193–199, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. H. Z. Sun and Q. Z. Han, Lie Algebras and Lie Superalgebras and Their Applications in Physics, Peking University Press, Beijing, China, 1999.
  27. Y. S. Li and L. N. Zhang, “Super AKNS scheme and its infinite conserved currents,” Il Nuovo Cimento A, vol. 93, no. 2, pp. 175–183, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  28. Y. S. Li and L. N. Zhang, “A note on the super AKNS equations,” Journal of Physics A, vol. 21, no. 7, pp. 1549–1552, 1988. View at Publisher · View at Google Scholar
  29. Y. S. Li and L. N. Zhang, “Hamiltonian structure of the super evolution equation,” Journal of Mathematical Physics, vol. 31, no. 2, pp. 470–475, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. J. He, J. Yu, Y. Cheng, and R. Zhou, “Binary nonlinearization of the super AKNS system,” Modern Physics Letters B, vol. 22, no. 4, pp. 275–288, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet